# SDR HEEA084739

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Damaged
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC IN ICS. FOUND SWITCH S1 HAS BLEEDOVER, VOLUME KNOB, SELECTOR KNOB, AND AMP BOARD AR1 BAD.  CLEANED SWITCH S1 AND REPLACED VOLUME KNOB AND AMP BOARD AR1.  REPAIRED.  BENCH CHECK GOOD.
